# SDR SWAA2019090436619

- Difficulty date: August 21, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT "Z" ANGLE HAD SEVERAL SCREW HOLES CORRODED BETWEEN BS 727+4 TO BS 727B+6, LBL 21.  R&R "Z" ANGLE IAW SRM AND DWG.
